# SDR A6WA2018082045988

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 34,653 hours, 33,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRAP CORRODED AT BS 559, RBL 27 TO RBL 43.     REPLACED THE STRAP IAW SRM 51-42-06, 53-00-00, AND 53-41-43.
